# SDR ARWA20050202

- Difficulty date: February 3, 2004
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 66,702 hours, 19,720 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE LOST HYDRAULIC QUANTITY TO STAND PIPE.  PERFORMED EMERGENCY/ABNORMAL CHECK LIST.  FOUND ONE HYDRAULIC LINE, ENGINE NR 3, TO ENGINE LINE OPERATIONAL CHECK AND LEAK CHECK OK IN ACCORDANCE WITH MM 29-00-00.
